IDEAS home Printed from
   My bibliography  Save this article

Strassen's LIL for the Lorenz Curve


  • Csörgo, Miklós
  • Zitikis, Ricardas


We prove Strassen's law of the iterated logarithm for the Lorenz process assuming that the underlying distribution functionFand its inverseF-1are continuous, and the momentEX2+[var epsilon]is finite for some[var epsilon]>0. Previous work in this area is based on assuming the existence of the densityf:=F' combined with further assumptions onFandf. Being based only on continuity and moment assumptions, our method of proof is different from that used previously by others, and is mainly based on a limit theorem for the (general) integrated empirical difference process. The obtained result covers all those we are aware of on the LIL problem in this area.

Suggested Citation

  • Csörgo, Miklós & Zitikis, Ricardas, 1996. "Strassen's LIL for the Lorenz Curve," Journal of Multivariate Analysis, Elsevier, vol. 59(1), pages 1-12, October.
  • Handle: RePEc:eee:jmvana:v:59:y:1996:i:1:p:1-12

    Download full text from publisher

    File URL:
    Download Restriction: Full text for ScienceDirect subscribers only

    As the access to this document is restricted, you may want to search for a different version of it.


    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.

    Cited by:

    1. Csörgö, Miklós & Zitikis, Ricardas, 1997. "On the rate of strong consistency of Lorenz curves," Statistics & Probability Letters, Elsevier, vol. 34(2), pages 113-121, June.
    2. Csörgo, Miklós & Zitikis, Ricardas, 1998. "On the Rate of Strong Consistency of the Total Time on Test Statistic," Journal of Multivariate Analysis, Elsevier, vol. 66(1), pages 99-117, July.
    3. Tse, SzeMan, 2011. "Composing the cumulative quantile regression function and the Goldie concentration curve," Journal of Multivariate Analysis, Elsevier, vol. 102(3), pages 674-682, March.
    4. Csörgo, Miklós & Zitikis, Ricardas, 2001. "The Vervaat Process in Lp Spaces," Journal of Multivariate Analysis, Elsevier, vol. 78(1), pages 103-138, July.
    5. Fakoor, V. & Ghalibaf, M. Bolbolian & Azarnoosh, H.A., 2011. "Asymptotic behaviors of the Lorenz curve and Gini index in sampling from a length-biased distribution," Statistics & Probability Letters, Elsevier, vol. 81(9), pages 1425-1435, September.


    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:jmvana:v:59:y:1996:i:1:p:1-12. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu). General contact details of provider: .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.